# SDR SWAA2020031142360

- Difficulty date: February 24, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 002A0001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER INTERNAL RIB 4(STAB STA. 120.30) HAS A CRACK AT STIFFENER 3 AT LOWER END.         REPAIRED R/H HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 120.30 IAW SRM 55-10-09-2R-4, SRM 51-40-02-0G-0, DWG# 002A0001, 182A3001, 182A3001, 182A1500, 182A2401. 59796C 9MAR'20
